# SDR COMA0160053

- Difficulty date: January 3, 2001
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- Aircraft time: 15,986 hours, 15,437 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 853D10012
- Part serial: 1280
- Condition: Jammed
- Location: Te Flaps
- Part time: 2,329 hours, 2,354 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED WHEN SELECTED TO 45 DEGREES.  REPLACED THE RT NR 3 FLAP ACTUATOR.
